Advances and Applications in Mathematical Sciences

ContentsVOLUME 21, ISSUE 4, February 2022, PAGES 1615-2281

1.

Implementation of functional group analysis of drugs for COVID-19

S. Vijayalakshmi
Open Access Article
1615-1635
2.

Split geodetic domination number of a graph

P. Arul Paul Sudhahar and J. Jeba Lisa
Open Access Article
1637-1649
3.

Separation axioms in fuzzy double topological spaces

R. Sowmya and A. Kalaichelvi
Open Access Article
1651-1664
4.

Geodetic hop domination number in join and corona of graphs

R. Dhivya and A. Kalaichelvi
Open Access Article
1665-1677
5.

Predictive analysis of customer churn in bank by fuzzy Petri nets

S. Meher Taj and A. Kumaravel
Open Access Article
1679-1685
6.

Fuzzy shortest path problem with triangular intuitionistic fuzzy numbers as arc lengths

L. Sujatha and N. Anbarasi
Open Access Article
1687-1701
7.

Bipolar fuzzy gradation of openness

S. Muthamizhselvi and A. Kalaichelvi
Open Access Article
1703-1716
8.

A study on Schnute growth models in forestry

Dimpal Jyoti Mahanta, Pallabi Saikia, Bhaskar Borah, Rajashree Borah and Suman Dutta Baruah
Open Access Article
1717-1731
9.

Performance comparison on finding predictor importance using rough set theory and regression

M. Sudha and A. Kumaravel
Open Access Article
1733-1743
10.

A coding technique with atomic numbers using the prime cordial labeling on F26A graph

Md. Shahira Sulthana, G. Margaret Joan Jebarani and L. Sujatha
Open Access Article
1745-1752
11.

Decomposition and feature extraction of earthquake signal using discrete wavelet transform

J. Sangeetha and N. Balamani
Open Access Article
1753-1762
12.

Assignment of SMT and SMT second labelings on McGee graph with an application

D. Sathiya, G. Margaret Joan Jebarani and A. Merceline Anita
Open Access Article
1763-1771
13.

Two phase retrial queue with starting failures, customer impatience, feedback and Bernoulli vacation

M. Nila and D. Sumitha
Open Access Article
1773-1786
14.

A novel decision making problem solving using soft set

K. Priya and Mohammad Noor
Open Access Article
1787-1790
15.

Separation axioms via operation on open sets in topological spaces

J. J. Mershia Rabuni and N. Balamani
Open Access Article
1791-1803
16.

Banach algebras (the Gelfand-Mazur theorem)

P. Priya, R. Subramani, N. Malini and P. Suganya
Open Access Article
1805-1809
17.

Unital Banach algebra

P. Priya, M. Kothandaraman, N. Malini and P. Suganya
Open Access Article
1811-1815
18.

An optimal solution of fuzzy transportation problem using best candidate method

R. Saravanan and M. Valliathal
Open Access Article
1817-1833
19.

Decomposition of grid graphs (eq.) and (eq.) into stars

M. Subbulakshmi and I. Valliammal
Open Access Article
1835-1841
20.

2-Edge dominating sets and 2-edge domination polynomials of stars (Sn)

K. Lal Gipson and Arun Williams S
Open Access Article
1843-1851
21.

Equitable edge detour domination of brick product graphs

S. Jafrin Jony and J. Vijaya Xavier Parthipan
Open Access Article
1853-1860
22.

Application of neutrosophic basic probability assignment in water analysis process

R. Irene Hepzibah and D. Leonita
Open Access Article
1861-1868
23.

Neutrosophic fuzzy quadratic programming problem as a linear C complementarity problem using Taylor series approach

R. Irene Hepzibah and N. Sudha
Open Access Article
1869-1881
24.

On the generalized non-commuting graphs of dihedral semi-dihedral and quasi-dihedral groups

M. A. El-Sanfaz, N. H. Sarmin and S. N. A. Zamri
Open Access Article
1883-1893
25.

Perfect codes in unit graph of some commutative rings

Mohammad Hassan Mudaber, Nor Haniza Sarmin and Ibrahim Gambo
Open Access Article
1895-1905
26.

Wiener index and mean distance of zero-divisor type graph of ring of integers modulo n

Nurul ĎAin Mazlan, Hazzirah Izzati Mat Hassim, Nor Haniza Sarmin and Sanhan Muhammad Salih Khasraw
Open Access Article
1907-1911
27.

Maximum degree energy of the non-commuting graphs associated to the dihedral groups

V. Salah, N. H. Sarmin and H. I. Mat Hassim
Open Access Article
1913-1923
28.

Micro-αg-separation axioms

R. Anandhi and N. Balamani
Open Access Article
1925-1936
29.

Connected majority dom-chromatic number of a graph

J. Joseline Manora and R. Mekala
Open Access Article
1937-1950
30.

Paired domination decomposition for some graphs

C. Christy Gold Bency and G. S. Grace Prema
Open Access Article
1951-1956
31.

Theoretical analysis of chemical reactions system using homotopy perturbation method

I. Athal and M. K. Sivasankari
Open Access Article
1957-1963
32.

Mean square cordial labeling of multiple shell and shell flower graph

S. Dhanalakshmi and N. Parvathi
Open Access Article
1965-1973
33.

On stability of a cubic functional equation in neutrosophic normed spaces

A. N. Mangayarkkarasi, M. Jeyaraman and V. Jeyanthi
Open Access Article
1975-1988
34.

Operations on multi fuzzy graph

R. Muthuraj, K. Krithika and S. Revathi
Open Access Article
1989-2001
35.

Mathematical model of the velocity and temperature with convective boundary conditions: homotopy analysis method

M. Karthivel and M. K. Sivasankari
Open Access Article
2003-2013
36.

Application of new homotopy perturbation method in solving a simple predator prey model with rich dynamics

B. Seethalakshmi, V. Ananthaswamy and S. Narmatha
Open Access Article
2015-2025
37.

Third Hankel determinant for a class of functions with respect to symmetric points associated with q-derivative of exponential functions

T. N. Nandini, Read S. A. Qahtan, Ruby Salestina M. and S. Latha
Open Access Article
2027-2040
38.

Structure of rough neutrosophic hyperideals of G-semihyperrings

V. S. Subha, G. Rajasekar and S. Soundaravalli
Open Access Article
2041-2052
39.

Domination on bipolar anti fuzzy graph

A. Kanimozhi, P. Rani and R. Muthuraj
Open Access Article
2053-2068
40.

Common fixed point theorems for α-admissible mappings in neutrosophic metric spaces

M. Jeyaraman and V. B. Shakila
Open Access Article
2069-2082
41.

New kinds of global edge domination in fuzzy graph using strong arc – new approach

G. K. Malathi and C. Y. Ponnappan
Open Access Article
2083-2094
42.

Properties of intuitionistic multi-anti fuzzy ring

R. Muthuraj and S. Yamuna
Open Access Article
2095-2111
43.

Approximate analytical solutions for chemical entropy generation and MHD effects on the unsteady heat and fluid flow through a porous medium using modified homotopy analysis method

V. Ananthaswamy, B. Seethalakshmi and V. K. Santhi
Open Access Article
2113-2124
44.

Fekete-Szegö inequalities for certain analytic functions associated with q derivative operator

N. Shilpa
Open Access Article
2125-2135
45.

Common fixed point results in V-fuzzy metric spaces using w-compatible maps

D. Poovaragavan and M. Jeyaraman
Open Access Article
2137-2144
46.

Prediction of rainfall event in coastal region with Fukyamma and fuzzy expert system

U. Ramya Devi and K. Uma
Open Access Article
2145-2156
47.

Locating Geo spectrum and Geo energy of more graphs

K. Palani, M. Lalitha Kumari and G. Suganya
Open Access Article
2157-2167
48.

Neighbourhood-prime labeling of certain classes of Cayley graphs

K. Palani, G. Suganya and M. Lalitha Kumari
Open Access Article
2169-2180
49.

A study of fractals in solid geometry

S. Pavithra and G. Jayalalitha
Open Access Article
2181-2189
50.

Ascending bi-pendant domination decomposition polynomial of path and cycle

V. Brishni, V. Maheswari and K. Palani
Open Access Article
2191-2198
51.

Radio mean labeling of path union of graphs

K. Palani, S. S. Sabarina Subi and V. Maheswari
Open Access Article
2199-2209
52.

A study of fractal network in brain tumor

I. Darvina and G. Jayalalitha
Open Access Article
2211-2219
53.

Total geodetic global domination number of a graph

P. Arul Paul Sudhahar and A. Ajin Deepa
Open Access Article
2221-2229
54.

Forcing nonsplit geodetic domination number of a graph

P. Arul Paul Sudhahar and J. Jeba Lisa
Open Access Article
2231-2241
55.

Reciprocal Gd-distance of product graphs

K. Thanga Kanniga, V. Maheswari and K. Palani
Open Access Article
2243-2253
56.

On generalized biderivations of triangular algebras

Darakshan Bano and Malik Rashid Jamal
Open Access Article
2255-2267
57. M. G. Karunambigai and A. Sathishkumar
Open Access Article
2269-2281